# SDR CALA0600245

- Difficulty date: June 16, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 57,972 hours, 31,288 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005602
- Part serial: 0298
- Condition: Inoperative
- Location: Windshield Heat
- Part time: 50,050 hours, 23,665 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN WHILE EN ROUTE TO IAH.  THE SMOKE REMOVAL CHECKLIST WAS COMPLETED AND AFTER TURNING OFF THE RECIRCULATION FAN THE SMOKE WENT AWAY.  ALSO OBSERVED THAT THE RT FWD WINDOW HEAT CIRCUIT BREAKER HAD POPPED.  THE CREW WAITED 10 MINUTES AND THEN RESET THE CIRCUIT BREAKER.  ELECTRICAL FUMES AND SMOKE COULD BE DETECTED AT THAT TIME, SO THE RT FWD WINDOW HEAT WAS TURNED OFF AND THE CIRCUIT BREAKER WAS PULLED.  THE FLIGHT LANDED AT IAH WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE NR 3 WINDOW HEAT CONTROLLER AT FAULT.  THE NR 3 WINDOW HEAT CONTROLLER WAS REMOVED AND REPLACED IAW MM 30-41-11.  OPERATIONAL CHECKS WERE GOOD.
